Menu
Contact | A-Z
img
Search in Preprints  Search in Preprints

Preprints 2020


20128 Xicheng ZhangPDF

Weak Solutions of McKean-Vlasov SDEs with Supercritical Drifts

Project: B1

X

Weak Solutions of McKean-Vlasov SDEs with Supercritical Drifts


Authors: Xicheng Zhang Projects: B1
Submission Date: 30.12.2020 Submitter: Rongchan Zhu
Download: PDF Link: 20128

20127 Xicheng ZhangPDF

Maximum Principle for Non-Uniformly Parabolic Equations and Applications

Project: B1

X

Maximum Principle for Non-Uniformly Parabolic Equations and Applications


Authors: Xicheng Zhang Projects: B1
Submission Date: 30.12.2020 Submitter: Rongchan Zhu
Download: PDF Link: 20127

20126 Hao Shen, Scott Smith, Rongchan Zhu, Xiangchan ZhuPDF

Large $N$ Limit of the $O(N)$ Linear Sigma Model via Stochastic Quantization

Project: B2

X

Large $N$ Limit of the $O(N)$ Linear Sigma Model via Stochastic Quantization


Authors: Hao Shen, Scott Smith, Rongchan Zhu, Xiangchan Zhu Projects: B2
Submission Date: 30.12.2020 Submitter: Benjamin Gess
Download: PDF Link: 20126

20125 Xicheng Zhang, Rongchan Zhu, Xiangchan ZhuPDF

Singular HJB Equations with Applications to KPZ on the Real Line

Project: B1, B2

X

Singular HJB Equations with Applications to KPZ on the Real Line


Authors: Xicheng Zhang, Rongchan Zhu, Xiangchan Zhu Projects: B1, B2
Submission Date: 30.12.2020 Submitter: Benjamin Gess
Download: PDF Link: 20125

20124 Panpan Ren, Feng-Yu WangPDF

Exponential Convergence in Entropy and Wasserstein for McKean-Vlasov SDEs

Project: A5

To appear: Nonlinear Analysis (2021)

X

Exponential Convergence in Entropy and Wasserstein for McKean-Vlasov SDEs


Authors: Panpan Ren, Feng-Yu Wang Projects: A5
Submission Date: 30.12.2020 Submitter: Benjamin Gess
Download: PDF Link: 20124
To appear: Nonlinear Analysis (2021)

20123 Martin SpitzPDF

Randomized final-state problem for the Zakharov system in dimension three

Project: A1

X

Randomized final-state problem for the Zakharov system in dimension three


Authors: Martin Spitz Projects: A1
Submission Date: 30.12.2020 Submitter: Sebastian Herr
Download: PDF Link: 20123

20122 Friedrich Götze, Alexey Naumov, Alexander TikhomirovPDF

Local semicircle law under fourth moment condition

Project: B5

Published: Journal of Theoretical Probability 33 (2020), 1327–1362

Notes: DOI: 10.1007/s10959-019-00907-y

X

Local semicircle law under fourth moment condition


Authors: Friedrich Götze, Alexey Naumov, Alexander Tikhomirov Projects: B5
Submission Date: 30.12.2020 Submitter: Gernot Akemann
Download: PDF Link: 20122
Published: Journal of Theoretical Probability 33 (2020), 1327–1362
Notes: DOI: 10.1007/s10959-019-00907-y

20121 Sergey Bobkov, Gennadiy P. Chistyakov, Friedrich GötzePDF

Normal Approximation for Weighted Sums under a Second-Order Correlation Condition

Project: A4

Published: Annals of Probability 48, no. 3 (2020), 1202-1219

Notes: DOI: 10.1214/19-AOP1388

X

Normal Approximation for Weighted Sums under a Second-Order Correlation Condition


Authors: Sergey Bobkov, Gennadiy P. Chistyakov, Friedrich Götze Projects: A4
Submission Date: 30.12.2020 Submitter: Gernot Akemann
Download: PDF Link: 20121
Published: Annals of Probability 48, no. 3 (2020), 1202-1219
Notes: DOI: 10.1214/19-AOP1388

20120 Sergey Bobkov, Gennadiy P. Chistyakov, Friedrich GötzePDF

Non-Uniform Bounds in the Poisson Approximation with Applications to Informational Distances. II

Project: A4

Published: Lithuanian Mathematical Journal 59, no. 4 (2019), 469–497

Notes: DOI: 10.1007/s10986-019-09468-3

X

Non-Uniform Bounds in the Poisson Approximation with Applications to Informational Distances. II


Authors: Sergey Bobkov, Gennadiy P. Chistyakov, Friedrich Götze Projects: A4
Submission Date: 30.12.2020 Submitter: Gernot Akemann
Download: PDF Link: 20120
Published: Lithuanian Mathematical Journal 59, no. 4 (2019), 469–497
Notes: DOI: 10.1007/s10986-019-09468-3

20119 Friedrich Götze, Sergey Bobkov, Gennadiy P. ChistyakovPDF

Non-uniform Bounds in the Poisson Approximation with Applications to Informational Distances. I

Project: A4

Published: IEEE Transactions on Information Theory 65, no. 9 (2019), 5283–5293

Notes: DOI: 10.1109/TIT.2019.2913313

X

Non-uniform Bounds in the Poisson Approximation with Applications to Informational Distances. I


Authors: Friedrich Götze, Sergey Bobkov, Gennadiy P. Chistyakov Projects: A4
Submission Date: 30.12.2020 Submitter: Gernot Akemann
Download: PDF Link: 20119
Published: IEEE Transactions on Information Theory 65, no. 9 (2019), 5283–5293
Notes: DOI: 10.1109/TIT.2019.2913313

20118 Friedrich Götze, Zakhar Kabluchko, Dmitry ZaporozhetsPDF

Grassmann angles and absorption probabilities of Gaussian convex hulls

Project: B5

X

Grassmann angles and absorption probabilities of Gaussian convex hulls


Authors: Friedrich Götze, Zakhar Kabluchko, Dmitry Zaporozhets Projects: B5
Submission Date: 30.12.2020 Submitter: Gernot Akemann
Download: PDF Link: 20118

20117 Friedrich Götze, Andrei ZaitsevPDF

On alternative approximating distributions in the multivariate version of Kolmogorov's second uniform limit theorem

Project: B5

X

On alternative approximating distributions in the multivariate version of Kolmogorov's second uniform limit theorem


Authors: Friedrich Götze, Andrei Zaitsev Projects: B5
Submission Date: 30.12.2020 Submitter: Gernot Akemann
Download: PDF Link: 20117

20116 Gennadiy P. Chistyakov, Friedrich GötzePDF

Approximation of free convolutions by free infinitely divisible laws

Project: B5

X

Approximation of free convolutions by free infinitely divisible laws


Authors: Gennadiy P. Chistyakov, Friedrich Götze Projects: B5
Submission Date: 30.12.2020 Submitter: Gernot Akemann
Download: PDF Link: 20116

20115 Sergey Bobkov, Gennadiy P. Chistyakov, Friedrich GötzePDF

Poincaré Inequalities and Normal Approximation for Weighted Sums

Project: A4

Published: Electronic Journal of Probability 25, no. 155 (2020), 31 pp

Notes: DOI: 10.1214/20-EJP549

X

Poincaré Inequalities and Normal Approximation for Weighted Sums


Authors: Sergey Bobkov, Gennadiy P. Chistyakov, Friedrich Götze Projects: A4
Submission Date: 30.12.2020 Submitter: Gernot Akemann
Download: PDF Link: 20115
Published: Electronic Journal of Probability 25, no. 155 (2020), 31 pp
Notes: DOI: 10.1214/20-EJP549

20114 Ellen Baake, Luigi Esercito, Sebastian HummelPDF

Lines of descent in a Moran model with frequency-dependent selection and mutation

Project: C1

X

Lines of descent in a Moran model with frequency-dependent selection and mutation


Authors: Ellen Baake, Luigi Esercito, Sebastian Hummel Projects: C1
Submission Date: 26.12.2020 Submitter: Michael Baake
Download: PDF Link: 20114

20113 Lars Diening, Johannes StornPDF

A Space-Time DPG Method for the Heat Equation

Project: B7

X

A Space-Time DPG Method for the Heat Equation


Authors: Lars Diening, Johannes Storn Projects: B7
Submission Date: 26.12.2020 Submitter: Martina Hofmanová
Download: PDF Link: 20113

20112 Gernot Akemann, Zdzisław Burda, Mario KieburgPDF

Universality of local spectral statistics of products of random matrices

Project: C6

Published: Physical Review E 102 (2020), 052134

X

Universality of local spectral statistics of products of random matrices


Authors: Gernot Akemann, Zdzisław Burda, Mario Kieburg Projects: C6
Submission Date: 23.12.2020 Submitter: Michael Baake
Download: PDF Link: 20112
Published: Physical Review E 102 (2020), 052134

20111 Dominic Breit, Eduard Feireisl, Martina HofmanováPDF

On the long time behavior of compressible fluid flows excited by random forcing

Project: B7

X

On the long time behavior of compressible fluid flows excited by random forcing


Authors: Dominic Breit, Eduard Feireisl, Martina Hofmanová Projects: B7
Submission Date: 23.12.2020 Submitter: Sebastian Herr
Download: PDF Link: 20111

20110 Xing Huang, Feng-Yu WangPDF

Well-Posedness for Singular McKean-Vlasov Stochastic Differential Equations

Project: A5

X

Well-Posedness for Singular McKean-Vlasov Stochastic Differential Equations


Authors: Xing Huang, Feng-Yu Wang Projects: A5
Submission Date: 18.12.2020 Submitter: Martina Hofmanová
Download: PDF Link: 20110

20109 Michael Röckner, Guohuan ZhaoPDF

SDES with critical time dependent drifts: Weak Solutions

Project: A2, B1

X

SDES with critical time dependent drifts: Weak Solutions


Authors: Michael Röckner, Guohuan Zhao Projects: A2, B1
Submission Date: 08.12.2020 Submitter: Martina Hofmanová
Download: PDF Link: 20109

© 2017–2019 Sonderforschungbereich 1283 | Privacy Policy